I’ve got a bad odour ‘down there’
I am a 22-year-old woman, and after taking the Pill for years, I started experiencing a smell that turns off anyone that approaches me.
So I stopped taking it. But, I am still experiencing the smell and this has been going on for more than one year now.
I have been to many doctors and also did an ultrasound and Pap smear, but these things have not helped.
I have taken lots of medication and I am still having the problem. I have taken 'bush' medicine for cleansing and that, too, has not worked.
Whenever I perspire, the smell is greater. It's like my hormones are out of whack and I am messed up. I was thinking of detoxing my body, but I don't know how to go about doing that.
Please, Pastor, I need your help. This problem has locked me in from the world. I don't allow anyone to come near to me.
My family members and friends think that I'm pushing them away, but they don't know why.
I regret hearing about this problem that you are experiencing. There are many different causes why a woman might experience abnormal vaginal odour.
Only a medical practitioner can help one to determine what might be the cause. I know you have said that you have gone to many doctors yet the problem persists.
I suggest that you ask your family doctor to refer you to a gynaecologist. The gynaecologist would work with you and help to solve this problem.
I would not suggest that you take advice from people who are not trained. Please follow the advice of the gynaecologist. I wish you well.